# SDR DL73K992329

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inop
- Location: Row 1-16
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME, EMERGENCY LIGHTS ROWS 1 THRU 16 WOULD NOT TURN  OFF.  REPLACED POWER SUPPLY AND BATTERY LIGHTS OPERATION          NORMAL.
